# SDR DALA2023091107416

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 90,708 hours, 42,599 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3226 BLUE SYSTEM RUDDER SERVO CONTROL FAILED FREEPLAY CHECK PER WORKCARD 2720-7001. CORRECTIVE ACTION: R/R SERVO ENDS AND ADJUSTED. OK FOR SERVICE. (2959900)
